# SDR REXA2020092800669

- Difficulty date: September 15, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 30,902 hours, 28,823 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31527179
- Condition: Corroded
- Location: Bs 319
- Part time: 30,902 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ON TOP OF FLOOR BEAM CAP AT FS 319 AT RBL 5 IS CORRODED.  REMOVED AND INSTALLED NEW FABBED DOUBLER PLATE, IAW CRJ 200 SRM 51-42-13.
